# SDR COMA0560569

- Difficulty date: October 26, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 19,450 hours, 18,529 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: P1096
- Condition: Dirty
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

STRONG OILY SMELL FUMES IN COCKPIT AND CABIN.  REPLACED THE COALESCER SOCKS.  NO FURTHER SMELL.
